Antibiotics B C Got My Period But V Light Pregnant

3 Replies
Sue - January 15

Okay so I didn't know that antibiotics can cause birth controll pills to not work as well. About four days after my last antibiotic my boyfriend and I messed around, he was inside me w/o a condom, but he did ejaculate. Then I found out about the antibiotics thing which caused me to worry a lot. I did get my period when I was supposed to, but it has been very light, so I'm worried that I could be pregnant after all. Please help...

 

sue - January 16

Yeah um, I don't do stuff with every guy I see, neither does he with girls. No diseases to speak of, thank you. I have seen a doctor. Just wanted advice, thanks for being so helpful.

 

Shaunta - January 16

I took antibotics for a blatter infection 10 months ago and now I have a bueatiful son. I had been on the pill for more than seven years when it happened to me.

 

Sarah - January 16

Yes, antibiotics to stuff B.C around. Whenever you go to the doctors and get prescribed any type of medicine, ask them what effects it has on birthcontrol. Most antibiotics will make B.C less effective, so you should use an alternative method or just stay clear of s_xual activity while you are on medication. Best to get yourself tested.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion